# SDR AALA202507216697

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,616 hours, 32,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT L2 EMERGENCY EXIT LIGHT INOP EVEN AFTER EPSU BATTERY CHANGE REFERENCE MIC 1367669. MAINTENANCE REPLACED 52WL EMERGENCY EXIT SIGN REF AMM 33-51-16.
